# SDR SWAA2022051095851

- Difficulty date: April 19, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 50,989 hours, 25,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD WEB SHIELD FROM STA 767 TO STA 794 HAS SPOTS OF CORROSION. / [01] REMOVED CORROSION AT AFT CARGO COMP. FWD WEB SHIELD FROM STA 767 TO STA 794 PER B737-700 SRM 51-10-02-0G-0 (WORKED BY HUMBERTO MEDINA);[02] VERIFIED STEP 1.;[03] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.031' TOOL USED : OLYMPUS 27MG B/C 172139 04/23;[04] AFTER REWORKED AREA AT AFT CARGO COMP. R/H SIDE STR 26R BETW. STA 767 THRU 794 FOUND OUT LIMITS PER B737-700 SRM 53-00-53-1A-2.ORIG.MAT=.050' MAT.REMOVED=.019';MAT.REMAINING=.031';[05] VERIFIED STEP 4.;[06] REPLACED AFT CARGO COMP. FWD WEB SHIELD FROM STA 767 TO 794 PER SRM 51-40-02-0G-0. THIS WEB SHIELD WILL BE INSTALLED ON AFT CARGO MOC TASK CARD #TTG8Q004DGR1;[07] VERIFIED STEP #6.
